# SDR NWAA094059917

- Difficulty date: November 28, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- Aircraft time: 90,387 hours, 81,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 8-10 AND THE FORWARD OVERWING INTERIOR EMERGENCY EXIT SIGN WERE INOPERATIVE.  MAINTENANCE REPLACED THE FUSE IN THE POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD.
